# SDR DALA2024101410063

- Difficulty date: October 12, 2024
- Submitted: October 14, 2024
- Operation: Air carrier
- Aircraft: N6705Y
- Make and model: Boeing 757232
- Aircraft serial: 30397
- Aircraft time: 76,525 hours, 29,497 cycles
- System (JASC): 2565 · Escape Slide
- Part: Rope
- Condition: Out Of Position
- Location: L3 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6705 F/A REPORTS 3L DOOR WONT ARM. CORRECTIVE ACTION: INSP 3L DOOR PER B757 AMM 52-11. FOUND SLIDE PACK ROPE WRAPPED AROUND AFT GIRT FITTING. CORRECTED ROPE ROUTING, 3L DOOR ARMS/DISARMS NORMALLY. (6473546)
